# SDR SWAA2019080765690

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 55,654 hours, 34,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: BACS12HJ3K8
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE LOOSE MISSING BOLT.  INSTALLED SCREW IAW AMM.
